Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 82, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 31, 2013, 8:58 PM MDT for McKinley County, Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2013, 8:58 PM MDT (02:58 UTC)
- Expired
- Aug 31, 2013, 11:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties McKinley County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 92 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 3008 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS55 KABQ 010258
FFWABQ
NMC031-043-010500-
/O.NEW.KABQ.FF.W.0082.130901T0258Z-130901T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
858 PM MDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
EXTREME NORTHEASTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 1100 PM MDT
* AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS NEAR OJO ENCINO...
OR ABOUT 22 MILES WEST OF CUBA. THE STORMS PRODUCING VERY HEAVY
RAIN WERE MOVING SLOWLY TOWARD THE NORTH INTO NORTHWEST SANDOVAL
COUNTY. RADAR INDICATED OVER 3 INCHES OF RAIN FELL IN OJO ENCINO
SINCE 7 PM MDT. THIS WILL CAUSE A DANGEROUS AND SUDDEN RISE OF
WATER IN TORREON WASH FROM OJO ENCINO TO THE ARROYO CHICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3598 10739 3606 10737 3605 10730 3602 10728
3596 10729 3590 10730 3581 10724 3573 10720
3561 10723 3566 10726 3576 10725 3584 10732
3591 10733 3592 10741
$$2 follow-up statements
141
WGUS75 KABQ 010409
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1009 PM MDT SAT AUG 31 2013
NMC031-043-010500-
/O.CON.KABQ.FF.W.0082.000000T0000Z-130901T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-MCKINLEY-
1009 PM MDT SAT AUG 31 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
EXTREME NORTHEASTERN MCKINLEY AND WEST CENTRAL SANDOVAL COUNTIES...
AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ENDED IN THE OJO ENCINO AREA...OR ABOUT 22 MILES WEST OF
CUBA. HOWEVER...DANGEROUS RUNOFF IS EXPECTED TO CONTINUE FROM 2 TO
3 INCHES OF RAIN THAT FELL EARLIER IN THE EVENING. DANGEROUS WATER
LEVELS ARE ESPECIALLY EXPECTED IN TORREON WASH FROM OJO ENCINO TO
ARROYO CHICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3598 10739 3606 10737 3605 10730 3602 10728
3596 10729 3590 10730 3581 10724 3573 10720
3561 10723 3566 10726 3576 10725 3584 10732
3591 10733 3592 10741
$$043
WGUS75 KABQ 010450
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1050 PM MDT SAT AUG 31 2013
NMC031-043-010500-
/O.EXP.KABQ.FF.W.0082.000000T0000Z-130901T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-MCKINLEY-
1050 PM MDT SAT AUG 31 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 1100 PM MDT FOR EXTREME
NORTHEASTERN MCKINLEY AND WEST CENTRAL SANDOVAL COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL ENDED
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3598 10739 3606 10737 3605 10730 3602 10728
3596 10729 3590 10730 3581 10724 3573 10720
3561 10723 3566 10726 3576 10725 3584 10732
3591 10733 3592 10741
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 6:01 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, Aug 31, 6:01 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 PM MDT SAT AUG 31 2013 .AVIATION... 00Z TAF CYCLE SLOW MOVING -TS AND -SHRA WILL MOSTLY DIMINISH WITH SUNSET...EXCEPT ACROSS THE NE HIGHLANDS AND PLAINS WHERE CELLS MAY LINGER UNTIL AFTER MIDNIGHT AS A BACK DOOR COLD FRONT SLOWLY DROPS INTO THE STATE. BEHIND THE FRONT...SOME LOW CLOUDS COULD PRODUCE MVFR AND IFR CONDITIONS ALONG AND E OF A LINE FROM RATON TO WAGON MOUND. MODELS ARE NOT IN GOOD AGREEMENT ON THESE LOW CLOUDS SO ONLY MODERATE CONFIDENCE IN THIS POSSIBILITY. THE FRONT WILL INJECT MOISTURE FOR MORE WDSPRD TS ALONG AND JUST E OF THE CENTRAL MT CHAIN AND ACROSS THE NE AND E CENTRAL PLAINS SUNDAY. THE FRONT WILL BEGIN TO PUSH THROUGH GAPS IN THE CENTRAL MT CHAIN WITH A GUSTY E CANYON WIND IN THE RIO GRANDE VALLEY DURING THE MID TO LATE AFTN. 44 && .PREV DISCUSSION...258 PM MDT SAT AUG 31 2013... CURRENTLY...RIDGE CORE ALOFT SQUARELY OVER NEW MEXICO AND EASTERN ARIZONA...WITH MAIN NORTHBOUND MOISTURE PUSH OFF TO THE WEST AGAINST THE ARIZONA MOGOLLON RIM AND SOUTHERN CALIFORNIA HIGH SIERRAS. SURFACE PLOTS SHOWING BROAD DOME OF HIGH PRESSURE SPRAWLED OVER THE INTERMOUNTAIN REGION...WITH SURFACE LOW IN SOUTHEAST COLORADO SUPPORTING WEAK TROUGH ACROSS EASTERN NEW MEXICO. TROUGH AXIS BENDS WESTWARD ALONG THE SOUTHERN TIER OF THE STATE BEFORE WASHING OUT OVER THE DRAGOON MOUNTAINS OF SOUTHEAST ARIZONA. AFTERNOON CONVECTION HAS FIRED ALONG THE SANGRE DE CRISTO RANGE SUMMITS AND SLOPES...AND EXPANDED SOUTHWARD ALONG THE CENTRAL MOUNTAIN CHAIN. STORMS WILL EXPAND IN COVERAGE AND INTENSITY THROUGH THE REMAINDER OF THE AFTERNOON WITH LOCALLY HEAVY RAINS POSSIBLE IN SPOTS...NORTHERN HIGH COUNTRY FAVORED. MODELS...IN REASONABLE AGREEMENT THROUGH UPCOMING HOLIDAY SHORTENED WORK WEEK AND WEEKEND...AND INTO THE FIRST OF THE FOLLOWING WORK WEEK. RIDGE CORE OVER NEW MEXICO DRIFTING TO CENTRAL COLORADO BY LATE TUESDAY NIGHT...AND SHIFTING TOWARD THE UTAH LINE BY FRIDAY. CORE WILL SHIFT SOUTHWARD ACROSS ARIZONA THROUGH THE WEEKEND BEFORE DRIFTING BACK TO THE EAST OVER NEW MEXICO FOR THE FIRST HALF OF THE FOLLOWING WORK WEEK. OVERNIGHT...EVENING CONVECTION CONTINUING CENTRAL...WEST AND NORTH...WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE OVER THE NORTHERN HIGH COUNTRY. REDUCED CHANCES FOR STORMS SOUTH OF INTERSTATE 40 OVER THE EASTERN PLAINS IN THE EVENING WITH ALL COVERAGE BECOMING ISOLATED AFTER MIDNIGHT. OVERNIGHT TEMPERATURES RUNNING JUST ABOUT THE SAME AS THOSE EXPERIENCED LAST NIGHT. FOR SUNDAY...RIDGE CORE SLIDING OVER NEW MEXICO...AS COOL PUSH OUT OF THE CENTRAL PLAINS INVADES THE NORTHEAST CORNER OF THE STATE BY MIDDAY...AND PUSHES SOUTH AND WEST AGAINST THE CENTRAL MOUNTAIN CHAIN AND MOVES ACROSS INTERSTATE 40 BY LATE SUNDAY AFTERNOON. BREEZY EASTERLY GAP WINDS DEVELOPING LATE EVENING SUNDAY THROUGH THE CENTRAL MOUNTAIN CHAIN AND OUT OVER THE RIO GRANDE VALLEY WITH SPEEDS TAPERING OFF WELL BEFORE LABOR DAY SUNRISE. COOL PUSH WILL DROP EASTERN TEMPERATURES 5 TO 10 DEGREES OVER VALUES OF TODAY...RETURNING THE NORTHEAST TO 3 TO 8 DEGREES ABOVE NORMAL AND LEAVING THE WEST AND SOUTH A FEW DEGREES ABOVE NORMAL. SOUTHEAST PLAINS MAY NUDGE UP TOWARD THE RECORD FOR THE DAY ALONG THE PORTALES TO ROSWELL AXIS. FRONTAL PASSAGE...WIND SHIFT TO UP SLOPE...AND CONTINUED MOISTURE IN THE COLUMN WILL SUPPORT WIDESPREAD SHOWERS STATEWIDE. BEST CHANCES FOR THE LOCALLY HEAVY DOWNPOURS AND ASSOCIATED FLOODING WILL BE OVER THE NORTHERN HIGH COUNTRY AND EASTWARD OVER RATON RIDGE. FOR LABOR DAY...RIDGE CORE REMAINING OVER NEW MEXICO AND UP SLOPE FLOW CONTINUING OVER THE EAST AND CENTRAL FOR ANOTHER WIDESPREAD DAY OF CONVECTION. ALL POINTS ARE IN THE RUNNING FOR SOME RAIN...WITH BEST CHANCES FOR HEAVIER SHOWERS AND LOCAL FLOODING OVER THE NORTH AND EAST...AND HIGHLY LOCALIZED OVER THE JEMEZ MOUNTAINS AND CONTINENTAL DIVIDE. COOLER AIR OVERSPREADING THE STATE WILL KNOCK A FEW MORE DEGREES OFF THE HIGH TEMPERATURES FOR THE DAY...WITH MOST POINTS WITHIN A FEW DEGREES OF EARLY SEPTEMBER NORMALS. FOR TUESDAY...RIDGE CORE BEGINNING SLOW DRIFT INTO COLORADO...WITH AFTERNOON AND EVENING SHOWER COVERAGE SHIFTING FOCUS TO THE CENTRAL AND WEST LEAVING THE EAST A LITTLE DRIER. HEAVIER SHOWERS MOSTLY ALONG THE CENTRAL MOUNTAIN CHAIN TAKING ADVANTAGE OF CONTINUED SOUTHEASTERLY COMPONENT TO LOW LEVEL WINDS IN CIRCULATION ABOUT SURFACE LOW OVER EXTREME SOUTHERN ARIZONA. TEMPERATURES REBOUNDING A FEW DEGREES IN THE EAST...WITH MOST POINTS RUNNING UP TO FIVE DEGREES ABOVE EARLY SEPTEMBER NORMALS. OUTLOOK...WEDNESDAY THROUGH FRIDAY...RIDGE CORE OVER COLORADO WEDNESDAY EXPANDING SOUTH AND WEST BACK ACROSS NEW MEXICO...AND INTO UTAH AND NORTHEAST ARIZONA BY FRIDAY. STEADY TEMPERATURE TRENDS...WITH AFTERNOON CONVECTIVE FOCUS REMAINING OVER THE CENTRAL AND WEST...AND LOCALLY HEAVY RAINS AND FLOODING OVER THE NORTHERN HIGH COUNTRY IN A RECYCLING CONVECTIVE MODE. SHY .FIRE WEATHER... UPPER LEVEL HIGH STILL CENTERED OVER NORTHERN NEW MEXICO WITH DEEPEST ATMOSPHERIC MOISTURE WELL WEST OF THE STATE. DRIEST AND MOST STABLE AIR OVER EASTERN PLAINS. WETTING RAIN FOR THE REMAINDER OF THE AFTERNOON AND EVENING WILL BE LIMITED TO THE HIGHER TERRAIN ESPECIALLY ACROSS NORTH CENTRAL ZONES. ACROSS THE NORTH...STEERING FLOW WILL BE TO THE NORTHEAST OR EAST...THUS EXPECTING ACTIVITY TO MOVE INTO THE NORTHEAST HIGHLANDS AND PLAINS LATE THIS AFTERNOON AND INTO THE EVENING HOURS. OVERNIGHT RH RECOVERIES TO BE MAINLY GOOD TO EXCELLENT WITH SOME FAIR VALUES OVER THE EAST CENTRAL PLAINS. AN UPTICK IN ACTIVITY IS EXPECTED AS A BACKDOOR FRONT MOVES INTO THE NORTHEAST PLAINS EARLY SUNDAY AND AS FAR SOUTH AS INTERSTATE 40 BY MID DAY. THE UP SLOPE FLOW AND INCREASED LOW LEVEL MOISTURE WILL SUPPORT AN INCREASE IN WETTING RAIN CENTRAL MOUNTAINS AND EAST. MEANWHILE WHILE THE UPPER RIDGE BUILDS A BIT TO THE EAST THE CENTER REMAINS OVER NEW MEXICO. THUS STEERING FLOWS WILL REMAIN RELATIVELY WEAK AND LOCAL FOOTPRINTS OF MODERATE TO HEAVY RAIN ARE POSSIBLE. TEMPERATURES TO DECREASE CENTRAL AND EASTERN ZONES AND VENTILATION LOOKS TO BE GOOD TO VERY GOOD MOST LOCATIONS. GAP WINDS ARE POSSIBLE INTO THE CENTRAL VALLEYS AND A MODERATE EVENT IS CURRENTLY IN THE GRIDS. OVERNIGHT RH RECOVERIES TO BE GOOD TO EXCELLENT. MODELS STILL DIVERGE A BIT ON THE BEST CHANCES FOR WETTING RAIN ON TUESDAY. ECMWF STILL FOCUSES ON THE NORTHEAST FOR ANOTHER DAY WHILE THE GFS IS A LITTLE STRONGER WITH THE WESTWARD SURGE OF LOW LEVEL MOISTURE. GRIDS DEPICT A BLEND WITH BEST CHANCES FOR WETTING RAIN OVER THE NORTH CENTRAL HIGH TERRAIN BUT INCREASED CHANCES ACROSS THE WEST AS WELL. COOLING TREND CONTINUES ALL ZONES SUCH THAT TEMPERATURES ARE EXPECTED TO BE NEAR OR JUST A COUPLE OF DEGREES ABOVE NORMAL. VENTILATION VALUES DECREASE AS WELL WITH AREAS OF POOR TO FAIR VENTILATION ACROSS THE NORTH AND WEST AND GOOD VENTILATION ELSEWHERE. CHANCES OF WETTING RAIN STEADILY DECREASE TUESDAY THROUGH FRIDAY WITH VERY MODEST WARMING EACH DAY AS THE UPPER RIDGE BUILDS AND THE CENTER DRIFTS TO THE NORTH. RECYCLING OF MOISTURE WILL SUPPORT MAINLY HIGHER TERRAIN THUNDERSTORMS AND SHOWERS AS THE EASTERN PLAINS LOOK TO REMAIN DRY WITH LIKELY DRYING OF FINE FUELS. LOW LEVEL WINDS TO REMAIN GENERALLY SOUTHERLY THROUGH THURSDAY ALL ZONES. VENTILATION WILL RANGE FROM POOR TO FAIR ACROSS THE NORTH AND GOOD TO OCCASIONALLY VERY GOOD ELSEWHERE. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 31, 5:51 AM MDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT SAT AUG 31 2013 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN AND NORTHERN HIGH TERRAIN OF NEW MEXICO TODAY. WHILE THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE. MINOR FLOODING AND SUDDEN RUNOFF IN ARROYOS AND OTHER DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY INCREASED CHANCES FOR THUNDERSTORMS WILL DEVELOP IN NORTHEASTERN NEW MEXICO SUNDAY AS A COLD FRONT ARRIVES. SOME STRONG STORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO ON THE UPCOMING LABOR DAY HOLIDAY WITH A CONTINUED THREAT FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 52
In the hours before
Local storm report, Aug 31, 3:55 PM MDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL RUIDOSO DOWNS 33.33N 105.60W
08/31/2013 M0.88 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301336
CMLLocal storm report, Aug 31, 3:57 PM MDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL RUIDOSO 33.33N 105.68W
08/31/2013 M0.88 INCH LINCOLN NM TRAINED SPOTTER
&&
CORRECTED LOCATION
EVENT NUMBER ABQ1301336
CMLSpecial weather statement, Aug 31, 3:57 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SAT AUG 31 2013
NMZ526-312230-
SOUTH CENTRAL MOUNTAINS-
357 PM MDT SAT AUG 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
430 PM MDT...
AT 352 PM MDT...SKYWARN SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
RUIDOSO DOWNS...OR ABOUT NEAR RUIDOSO. THIS STORM WILL DRIFT TOWARDS
THE SOUTHWEST.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
&&
LAT...LON 3331 10574 3334 10574 3335 10559 3330 10558
3330 10573
TIME...MOT...LOC 2156Z 180DEG 0KT 3336 10564
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 31, 9:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 1, 12:43 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Sep 1, 1:08 PM MDT | Flash Flood Warning | ABQ | San Miguel | 112 min |
| Sep 1, 1:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Sep 1, 1:22 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 83 min |
| Sep 1, 1:43 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Sep 1, 2:26 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 94 min |
| Sep 1, 2:45 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 1, 3:02 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Sep 1, 3:09 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 81 min |
| Sep 1, 3:16 PM MDT | Areal Flood Advisory | ABQ | Socorro | 119 min |
| Sep 1, 3:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Sep 1, 3:55 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Sep 1, 4:04 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 116 min |
| Sep 1, 4:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 114 min |
| Sep 1, 4:35 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 115 min |
| Sep 1, 4:53 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| Sep 1, 5:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 84 min |
| Sep 1, 5:55 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.